# SDR CA100122007

- Difficulty date: January 20, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Bell 430
- Engine: Allsn 250C40B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Stud
- Part number: AN154720
- Condition: Loose
- Location: Gearbox
- Part time: 3,319 hours
- Component: Gearbox, C40B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) QTY (2) STUDS PARTIALLY BACKED OUT OF THE THREADED HOLES OF THE 2-1/2 BRG CAGE MOUNTING BOSS. STUDS BACKED OUT APPROX 1 AND 2 THREADS RESPECTIVELY.  NUTS ON THESE STUDS DID NOT HAVE ANY REMAINING TORQUE ON THEM.  NUTS ON THE REMAINING STUDS WERE ALSO LOOSE. SIGNIFICANT FRETTING NOTED ON GEARBOX COVER UNDERNEATH BRG CAGE AS A RESULT OF VIBRATION/LOOSENESS.  TWO PREVIOUS OCCURRENCES OF THIS CONDITION HAVE BEEN NOTED ON C47 ENGINES. C47B CAE847306 (TSN 4095.4, CSN 11987) NOVEMBER 2008 AND C47B CAE847611 (TSN 2863.7, CSN 8003) 5 JUN 2009.   THE OEM HAS BEEN PROVIDED THIS SDR INFORMATION.
